# SDR SWAA2021050765910

- Difficulty date: April 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SUPPORT BRACKET BROKEN RH SIDE OF APU BLEED AIR DUCT JUST ABOVE FLOOR LEVAL / REMOVED BROKEN SUPPORT BRACKET AND REPLACED WITH NEW BRACKET AT AFT CARGO FORWARD BULKHEAD; RIGHT HAND SIDE OF APU BLEED AIR DUCT I/A/W SRM 51-40-02
